# SDR UPS01234821

- Difficulty date: January 30, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 2612 · Fire Detection
- Part: Indicator
- Condition: Inoperative
- Location: Nr 1 Eng Fire
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT, NR 1 ENG A FIRE LIGHT WILL NOT TEST.  ACCOMPLISH WAN 558661/REF DMI M 208397, NR 1 ENGINE B LOOP FIRE TEST INOP, TECH RECOMMENDS CHECK RESISTANCE BETWEEN PINS E AND G RESISTANCE CHECKED BETWEEN PINS E AND G, FOUND TO BE WITHIN LIMITS IAW MM 26-11-02.  SYSTEM OPS CHECK, PERFORMED FOUND SATIS.  THIS CLOSES DMI 208397.
